Vaginal Health

My girlfriend is 32 years old and when I give her oral sex most of the time her her neck and Chin will itch when she is close to orgasm it will drive her nuts?

If that is something that continues to bother her she should talk to her primary care provider.  

Corner Health Care Services are for people 12-25 years old

It's been 4 days since I got my depo shot, me and my boyfriend had an unprotected sex and we saw a little week blood on his penis and on my vagina but it didn't continue

There are a couple of reasons that may have occured.  If it continues to happen please schedule an appointment with your primary care provider or at the Corner Health Center.  

i missed my periods and i am having this weirdback pains ,and yesterday i experinced a water like urine coming from my vagina ,i thought it was my periods but it was only water ,is it possible that m pregnant?

If you have missed a period  it would be important to do a pregnancy test to see if you are pregnant

Please schedule an appointment with your primary care provider or at Corner Health Center

I'm on a 2 months injection, I have problems with my vagina i think its the infection but I did consult a doctor and I was given Candizole vaginal tablet to insert in my vagina. During the treatment, I had sex with my boyfriend and we used a condom and he also pulled out. But the instructions were that to not have sex while using the treatment (candizole vaginal tablet) because they make birth controls ineffective, I am worried if I am pregnant now because it wasn't long ago I had my periods but I'm spotting and a brown thick discharge is coming out, what could be the cause of that? Does this mean I'm pregnant? Does the pill (candizole vaginal tablet ) i took make the shot ineffective too?

The candizole tablet should not make your injection ineffective. 

From what you describe it does not sound like you would be pregnant. 

Sometimes with the injection, there is irregular bleeding. 

If you are concerned,  schedule an appointment with your dr or Corner Health Center or take a home pregnancy test. 

 

So, I feel really dumb and embarrassed about this, but I feel really scared I just signed a death wish. I don't have a sex toy so, I decided to use my hairbrush handle. I haven't used it before. I did wash the handle with water before I used it, but I feel like an idiot. I feel (mentally) like I just gave myself herpes or cancer or something. Nothing is happening down there right now it feels fine, but I'm afraid I'm going to die or something...What do I do??

No reason to think that using a hairbrush handle will cause herpes or cancer or anything that would cause death.  

Most concerning would be irritation to the vaginal tissue.  If you experience any irritation or abnormal discharge schedule an appointment with your primary care provider or with Corner Health Center.  

I've been to the Emergency Room 3 times this month(I recently moved to a new state so I do not have a regular OB/GYN here yet) The first visit, according to my symptoms, I was tested for gonorrhea & Chlamydia(negative), and was told I had BV, and was prescribed Flagyl capsules. The fourth day of taking the antibiotics my Labia Minora swelled(mostly the left side) and bled, and there was yellow stuff coming from 2 visible blisters on my Labia and from inside my vagina. I was also on the second day of my menstrual cycle at this time. The swelling went down within one hour and I didn't really have much pain so I went to the E.R. the next day to be re-examined and told the Doctor all of my symptoms and what had happened. She said it was highly unlikely that it was an allergic reaction to the medication, and that she saw no signs of STD's, but tested for genital herpes and that was negative. I have not had sexual intercourse in about 6 weeks, and was with the same person for 3 months before that, and had no symptoms until about a month ago. An STI could still a possibility I assume. The doctor sent me home with no explanation of what could be the problem. After 4 days I felt/saw a couple bumps that seemed more like skin colored hives on my Labia Majora on the left side, and was having pain around my Urethra and inside my vagina. I have had no pain during urination but have been feeling like I've needed to very frequently. I've noticed tiny white specs in my throat, on my tongue, on my skin around my buttocks, and on my Labia. I also discovered 2 small lumps next to each other on the left side of my anal cavity with yellow puss coming out of one. Later there was just a tiny amount of white stuff but another larger lump behind my anal cavity, I haven't noticed any fluid coming from that one. The bumps seem to go up and down. It seemed like all the symptoms in general would come and go from little discomfort to pain. Around 3 a.m. I woke up and could not get back to sleep because I was having abdominal pains on my lower right side, and my upper right side which was an inflammation/burning feeling. On my third that morning I explained all of this to a doctor at a different E.R. My menstrual cycle was complete and she examined me, didn't even glance at my rectum from what I observed, and said she saw nothing unusual but would run some tests. Everything for the Urine sample came back negative/normal. She said I ostill had a little BV'? but had no explanation for the blisters/swelling/other symptoms, I tried to ask more questions but didn't want to be too persistent or rude as I'm sure she was busy, she prescribed me with a cream this time instead. I've only used the cream once but now I'm noticing the area right around my Urethra looks infected maybe? It's very dry and has a little yellow crust. Any ides or educated guesses? Thank you!!

It is unclear by your description what the cause of this could be, and it sounds very stressful and uncomfortable to deal with, 

Please find an gynecologist in your area to schedule an appointment with. Some gynecologist specialize in vulva/vaginal disorders. 

Also, If you are near Corner Health Center and are 12-25 years old please schedule an appointment.  Corner does have gyn specialists in the clinic weekly.  

Hi I'm 13 and I had my first period this April . After that I had my second period on 16 of September. It was very light and brown in color. Then I had another period on 29 of the same month . This time it was heavier but not a lot. And it was bright red in color. It keeps on fluctuating. I thought it ended but there's always fresh blood every morning for these past days. I'm so scared. What do I do?

It is not unusual for periods to be irregular, especially in the first year.  If the bleeding continues please talk to a trusted adult about it. 

If you do not have someone to talk to please call the Corner health center and speak to a nurse or schedule an appointment with your dr. 

Why can't I get a tampon fully in? I can get it in 90%, but then no more before it gets to dry and won't budge (even on heaviest days). I've heard you can use KY Jelly as a lubricant, but I would never be able to ask anyone. Also, this is my second period and I've already wasted 5+ tampons using the smallest size I have.

There are many reasons it can be difficult to insert a tampon.  

You may want to try different positions for insertion.

It is not unusual to have difficulty putting in a tampon at the beginning. 

If you do not have a trusted adult or friend to ask about it and it continues to be a concern  please talk to your primary care provider or call Corner Health Center 

I got my 2nd depo shot on June 27th and about a week after getting it I stated bleeding and since then it hasn't stopped at all. Its been 9 or 10 weeks of me just constantly bleeding. How do I stop it? Is it normal? Do I need to stop taking the depo shot?

The depo shot can cause irregular bleeding such as you describe.  Please contact the clinic where you got the shot or Corner Health Center to discuss options for stopping the bleeding.  

Most irregular bleeding stops or decreases after the 3rd depo injection. 

I missed my period in May and my periods in June, July and August were unusually light. It's like I bled for 5 mins on my entire 6 day period. I've always had a heavy period and this is scary. I exercise regularly, have a balanced diet and am not under any kind of stress right now except the unusual change in my menstrual cycle. I'm 15 and this scares me so much please tell me if i'm okay.

Most likely the changes in your menses is due to hormonal changes which is not unusual at your age. 

Excessive exercise and decrease food intake can also cause changes to your menses. 

If you continue to be concerned please talk to a trusted adult and /or schedule an appointment with your primary care provider or at Corner health center. 


Phone: 734.484.3600 | Fax: 734.484.3100
Alternative and MIHP Fax: 734.829.0137

47 N. Huron Street, Ypsilanti, Michigan 48197 | Map »